# SDR UIEA2017060800983

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Packing
- Part number: S9028G08
- Condition: Torn
- Location: A/C Packs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT PACKS, FOUR PACKINGS ARE TORN THE PACKINGS WERE REPLACED IAW MM 21-51-08.
